# SDR IPXA11M69748

- Difficulty date: September 30, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AEA76541
- Condition: Cracked
- Location: Bs 1531 L15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MAIN CABIN LONGERON 15L SPLICE FITTING CRACKED AT STA 1531/5-0.     REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SPLICE FITTING IAW DWG AEA7654 & SRM 51-33-01.
